MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH MICROBIO-COMP S-TAK 2.4X 6.5MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SUTR ANCH MICROBIO-COMP S-TAK 2.4X 6.5MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number SUTR ANCH MICROBIO-COMP S-TAK 2.4X 6.5MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 2nd september 2024, it was reported by an arthrex employee via email that for an ar-1320bcnf, suture anchor, micro biocomposite suturetak® 2.4 x 6.5 mm with 2-0 fiber wire® with two taper point needles, the anchor was broken during insertion.This was detected during repair of anterior talofibular ligament injury of ankle joint surgery on (b)(6) 2024.A 2.0mm drill head from ar-1320dsc kit was used to prepare bone socket.The end of the anchor broke during insertion.Procedure was completed successfully with no patient harm by using another new ar-1320bcnf instead.
 
Additional Manufacturer Narrative
The complaint allegation was confirmed.One unpackaged ar-1320bcnf batch 15190815 was received for investigation.The visual evaluation revealed that the bio screw was damaged.Additionally, the threading was damaged.A functional testing was not performed due to the damaged to the device.The reported failure is most likely due to user error, specifically from applying excessive force while using the device.

Brand Name
SUTR ANCH MICROBIO-COMP S-TAK 2.4X 6.5MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20225782
Report Number1220246-2024-07651
Device Sequence Number3393582
Product Code MAI
UDI-Device Identifier00888867009813
UDI-Public00888867009813
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140855
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTR ANCH MICROBIO-COMP S-TAK 2.4X 6.5MM
Device Catalogue NumberAR-1320BCNF
Device Lot Number15190815
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2024
Supplement Date Received by Manufacturer01/07/2025
Initial Report FDA Received Date09/16/2024
Supplement Report FDA Received Date02/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown